# SDR DALA2019041862516

- Difficulty date: April 16, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 119,438 hours, 21,741 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1362-1518
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK RBL 11, BTW BS 1362 TO 1518.  REPLACED SEAT TRACK.
